# SDR DALA13058199000

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,627 hours, 42,197 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, A CRACK LESS THAN TWO INCHES WAS NOTED AT THE RIGHT WING REAR SPAR AT XRS 164 AT THE LOWER INBOARD FLAP HINGE FITTING ATTACH POINT. REPAIRED IAW ER/A 519928-14AD.
